Posted 10/11/2006 2:48 AM (GMT -6)
I have the same problem. I'm on Lexepro and Ativan. I went to the doc and weighed in at 111 pounds like a month ago, went back two weeks ago and weighed 108 pounds. (I'm nearly 5'7" mind you so I'm extremely thin and hate it)
Because of all the "effects" of a/p (ie; diarrhea, loss of appetite, nervous energy, etc) I seem to have been losing weight and people are noticing too.
But the anxiety disorder is hard on people. It's been hard on me, and I'm trying to gain the weight back but I get physically sick when I get anxious/panicy.
Apparently Lexepro's side effect is weight gain, so we'll see, and hopefully I can pick up an extra 10 pounds.
Try eating lots of Italian food and breads and lots of carbs and load your diet with calories. That's what I'm doing and I'm starting to gain some of the weight back. (like a pound lol but I'm trying!)
If the Wellbutrin isn't helping, maybe you could ask your doc about Lexepro to gain weight? I mean, Lexepro is for A/P as well as depression too.
Just a thought.